# SDR UIEA2017092501834

- Difficulty date: September 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Sleeve
- Part number: 8447302
- Condition: Not Reported
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG GENERATOR POWER FEEDER SHRINK SLEEVING REQUIRES REPLACEMENT. REMOVED AND REPLACED NR 1 ENG IDG POWER FEEDER COLD SHRINK SLEEVES ON ALL 3 TERMINALS IN ACCORDANCE WITH SWPM 20-30-14 AND AMM 24-11-01-404-*003-003.
